Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Wellbutrin and Deseryl??

Posted by LD on July 22, 1999, at 12:59:18

My doctor has started me on Wellbutrin. In order to combat my insomnia, which may worsen on Wellbutrin, she has also given
me 50-150 mg of Deseryl (trazodone) to take at night. I read that taking deseryl with wellbutrin may increase the risk of
seizures associated with wellbutrin. Does anyone know of this interaction? Does anyone take these two drugs together? This
is going to be my first day on this combo.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LD thread:9092